# SDR DALA2020071302581

- Difficulty date: July 10, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 62,618 hours, 22,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Trim Panel
- Part number: 860870404A
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOPERATIVE.  FOUND SEAT TRIM DAMAGED THAT HOLDS EMERGENCY LIGHT ASSY.  REMOVED AND REPLACED TRIM.
